Research Repository

Study on a class of nonlinear time series models and ergodicity in random environment domain

Hou, Zhenting and Yu, Zheng and Shi, Peng (2005) Study on a class of nonlinear time series models and ergodicity in random environment domain. Mathematical Methods of Operations Research, 61 (2). pp. 299-310. ISSN 1432-2994

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we study the problem of a variety of nonlinear threshold autoregressive model Xn+1=(Xn)+n+1(Zn+1) in which {Zn} is a Markov chain with finite state space, and for every state i of the Markov chain, {n(i)} is a sequence of independent and identically distributed random variables. Also, the limit behavior of the sequence {Xn} defined by the above model is investigated. Some new novel results on the underlying models are presented.

Item Type: Article
Uncontrolled Keywords: ResPubID18842; geometric ergodicity, nonlinear time series, random environment
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 06 Jun 2011 06:49
Last Modified: 25 Jul 2011 04:27
URI: http://vuir.vu.edu.au/id/eprint/2780
DOI: 10.1007/s001860400399
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar